DBLP BibTeX Record 'journals/algorithmica/Ayala-RinconC03'

@article{DBLP:journals/algorithmica/Ayala-RinconC03,
  author    = {Mauricio Ayala-Rinc{\'o}n and
               Paulo D. Conejo},
  title     = {A Linear Time Lower Bound on McCreight and General Updating
               Algorithms for Suffix Trees},
  journal   = {Algorithmica},
  volume    = {37},
  number    = {3},
  year      = {2003},
  pages     = {233-241},
  ee        = {http://dx.doi.org/10.1007/s00453-003-1034-5},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}